advertisement
Question
Posted by: yaya | 2008/11/24

SIDE EFFECTS OF ZOLADEX

HI, I HAD AN OP 3 YEARS AGO TO REMOVE OVARIAN CYSTS- A FAIRLY STRAIGHTFOREWARD OP- BUT THE GYNAE-INSISTED THAT I TAKE AN INJECTION CALLED ZOLADEX- TO AVOID ANY FURTHER RECURRENCE OF CYSTS. THE RESULT OF THE INJECTION WAS THAT I WAS STEEPED INSTANTLY INTO OSTEOPOROSIS AND AT AGE 43, MY BONES HAVE BECOME SO FRAGILE THAT I KEEP INJURING MYSELF TIME AND AGAIN WITH DISASTOROUS CONSEQUENCES. PLUS-MY CYSTS NEVER STOPPED. WHAT CAN I DO TO COUNTER THE DISASTROUS EFFECTS OF THE ZOLADEX-OVER AND ABOVE DOSING MYSELF WITH CALCIUM SUPPLIMENTS. I AM REALLY SUFFERING

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Yaya
Please contact me at the Osteoporosis Foundation- i need a little more information on your osteoporosis to really make a valuable comment. You can also fax me your scan results with your phone number and I will call you back Fax 0219317075

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement